Events

Events


Open to All Webinar – Mix and Match

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Open to AllMix and Match – Information about the rules and process for mix and match will be covered in this 60-minute session. This session is geared toward rate & form filing regulators and market regulators who work with products within the scope of the Compact.


Insurance Compact Regulator-Only Product Standards Committee Call 6/7

Time: 1:30 pm ET /12:30 pm CT / 11:30 am MT / 10:30 am PT / 9:30 am AKT

Call Registration

Contact: Insurance Compact Office 202-471-3962


Industry-Focused Webinar - Best Practices: Form Schedule

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Industry-Focused - Best Practices: Form Schedule -- learn tips and best practices from reviewers to avoid common pitfalls found on the Forms tab. Product trends, new standards, and standards under development will also be covered in this 30-minute session.


Regulator-Focused Webinar – Working through a Compact filing

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Regulator-Focused Working through a Compact filing – in this 60-minute session, participants will shadow how our reviewers move through a Compact filing. This session is geared towards regulators working in the rate and form filing for the products within the scope of the Compact, as well as regulators interested in the mission critical work the Compact does as a trusted arm of the Compacting States. This session will have an actuarial component.


Industry-Focused Webinar – Best Practices: Supporting Documentation tab

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Industry-Focused - Best Practices: Supporting Documentation tab – learn tips and best practices from reviewers to avoid common pitfalls found on the Supporting Documentation tab. Presenters will drill down on key requirements. This session is 30 minutes.


Regulator-Focused Webinar – Collab Space Overview (Repeat Session)

Time: 3:30 pm ET / 2:30 pm CT / 1:30 pm MT / 12:30 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Regulator-Focused Collab Space Overview (Repeat Session) -- An overview of the Compact's Collaboration Space will be provided during this 30-minute session. Regulators who want to keep up on Compact’s regulatory and committee activities should attend.


Insurance Compact Regulator-Only Rulemaking Committee Call

Time: 2 pm ET / 1 pm CT / 12 pm MT / 11 am PT / 10 am AKT

Agenda


Call Registration
Contact: Insurance Compact Office 202-471-3962


Industry-Focused Webinar – Best Practices: Statement of Intent

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Industry-FocusedBest Practices: Statement of Intent -- hear from reviewers regarding tips and best practices to achieve a compliant filing and smooth review process for Statement of Intent submissions. This session is 60 minutes.


Open to All Webinar – Creating and Amending Uniform Standards

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Open to All Creating and Amending Uniform Standards -- information on the different methods for uniform standards development and the rulemaking process as well as an overview of the Uniform Standards Development guidelines will be covered in this 60-minute session. This session is 60 minutes is geared towards Department staff supporting the Compact’s committee activities, including the Uniform Standards development process and working with products within the scope of the Compact.


Insurance Compact Regulator Product Standards Committee Call 5/17

Time: 1:30 pm ET /12:30 pm CT / 11:30 am MT / 10:30 am PT / 9:30 am AKT

Call Registration

Contact: Insurance Compact Office 202-471-3962


Industry-Focused Webinar - Best Practices: General Description tab

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Industry-Focused - Best Practices: General Description tab -- hear tips and best practices from reviewers to avoid common pitfalls in drafting your General Description. This session is 30 minutes.


Regulator-Focused Webinar – Compact impact on regulator’s day-to-day

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Regulator-Focused Compact impact on regulator’s day-to-day – learn more about how the Insurance Compact can impact a day in the life of a state regulator. This session is 60 minutes and geared towards Department staff supporting the Compact’s committee activities, as well as working with products within the scope of the Compact.


Insurance Compact Public Product Standards Committee Call 5/3

Time: 1:00 pm ET / 12:00 pm CT / 11:00 am MT / 10:00 am PT / 9:00 am AKT

•  Agenda

•  For Agenda Item #2

Comments Submitted by ACLI, April 29, 2022

 

Call Registration


Contact: Insurance Compact Office 202-471-3962


Open to All Webinar - Introduction to the Compact

Time: 3:00 pm ET / 2:00 pm CT / 1:00 pm MT / 12:00 pm PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Open to All - Introduction to the Compact – basic information about the background, mission, purposes, structure, activities, and operations of the organization. This session is 60 minutes and especially useful for regulators who are new or not as familiar with the Compact and its role as an arm of Compacting States.


Regulator-Focused Webinar – Collab Space Overview

Time: 2 pm ET / 1 pm CT / 12 pm MT / 11 am PT
Call Registration
Contact: Insurance Compact Office 202-471-3962

Regulator-Focused Collab Space Overview -- An overview of the Compact's Collaboration Space will be provided during this 30-minute session. Regulators who want to keep up on Compact’s regulatory and committee activities should attend.